MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).Iol remains implanted.The product is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempt has been made to obtain additional information; however, to date a response has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Reportedly, lathe marks were seen on the toric monofocal model zct150 intraocular lens (iol) when inserting in the patient¿s eye.Surgeon commented that these marks were not visually significant.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7915266
Report Number9614546-2018-00915
Device Sequence Number16708000
Product Code HQL
UDI-Device Identifier05050474552036
UDI-Public(01)05050474552036(17)210418
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005